# SDR ASAA2018081645795

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,260 hours, 12,202 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION ILLUMINATED ON LANDING ROLL.  AUTO FAIL ON PRESSURIZATION PANEL AND ALTN LIGHT REMAINED ILLUMINATED ON OVERHEAD.  ACFT GROUNDED.  CYCLED CABIN PRESSURE CONTROLLER CIRCUIT BREAKERS IAW AMM 20-60-05, OPS CHECKED NORMAL, PERFORMED BITE CHECK BOTH DCPC,  NO FAULTS NOTED.
